# SDR SIMA20210213002

- Difficulty date: February 13, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,827 hours, 43,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT MISSING-C/A-RAR MISSING FA EMERGENCY FLASH LIGHT AS REQ NO MTX REQ. OP'S CHECK GOOD
